DOI QR코드

DOI QR Code

ON REFINEMENTS OF HÖLDER'S INEQUALITY II

Kwon, Ern G.;Bae, Jung E.

  • Received : 2016.01.08
  • Accepted : 2016.01.12
  • Published : 2016.01.30

Abstract

Generalized $H{\ddot{o}}lder$ inequality developed by H. Qiang and Z. Hu is further refined. Also, generalized$H{\ddot{o}}lder$ inequality developed by X. Yang is further refined.

Keywords

$H{\ddot{o}}lder$'s inequality

References

  1. E. F. Beckenbach, R. Bellman, Inequalities, Springer-Verlag, New York, 1971.
  2. G. Hardy, J. E. Littlewood & G. Polya, Inequalities, 2nd edn. Cambridge University Press, Cambridge, 1952.
  3. J. M. Aldaz, A stability version of Holder's inequality, Journal of Mathematical Analysis and Applications, 343 (2001), 842-852.
  4. J. Baric, R. Bibi, M. Bohner, J. Pecaric, Time scales integral inequalites for superquadratic functions, J. Korean Math. Soc, 50 (2013), 465-477. https://doi.org/10.4134/JKMS.2013.50.3.465
  5. K. Hu, On an inequality and its applications, Sci. Sinica 24 (8), (1981), 1047-1055.
  6. E. G. Kwon and E. K. Bae, On a continuous form of Holder inequality, Journal of Mathematical Analysis and Applications, 343 (2001), 585-592.
  7. E. G. Kwon and J. E. Bae, On a generalized Holder inequality, Journal of Inequalities and Applications, (2015), 2015:88, DOI 10.1186/s13660-015-0612-9. https://doi.org/10.1186/s13660-015-0612-9
  8. E. G. Kwon and J. E. Bae, On a refined Holder's inequality, Journal of Mathematical Inequalities, Preprint.
  9. J. Pecaric, V. Simic, A note on the Holder inequality, Journal of Inequalities in Pure and Applied Mathematics, 7, Article 176 (2006), 1-3.
  10. H. Qiang, Z. Hu, Generalizations of Holder's and some related inequalities, Computers and Mathematics with Applications, 61 (2011), 392-396. https://doi.org/10.1016/j.camwa.2010.11.015
  11. J. Tian, Reversed version of a generalized sharp Holder's inequality and its applications, Information Sciences, 201 (2012), 61-69. https://doi.org/10.1016/j.ins.2012.03.002
  12. S. Wu, Generalization of a sharp Holder's inequality and its applications, J. Math. Anal. Appl. 332 (2007), 741-750. https://doi.org/10.1016/j.jmaa.2006.10.019
  13. S. Wu, A new sharpened and generalized version of Holder's inequality and its applications, Appl. Math. Comput. 197 (2008), 708714.
  14. X. Yang, A generalization of Holder inequality, J. Math. Anal. Appl. 247 (2000), 328-330. https://doi.org/10.1006/jmaa.2000.6873

Acknowledgement

Supported by : Andong National University